# SDR SWAA2023070652444

- Difficulty date: May 25, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 36,881 hours, 16,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA INTERCOSTAL CRACKED @ UPPER CAP HOLE BETWEEN STA 312 AND 328 LBL 46 WL 208.1 MKD DOT<[01] REMOVED AND REPLACED NEW INTERCOSTAL AT FWD CABIN WET AREA BETWEEN STA 312 TO STA 328 LBL-46 WL-208 REF USED B737-7 SRM 51-40-02-0G-0 AND DWG#141A5400;[02] VERIFIED STEP 1.
